IBUFEN 200 mg x 5 suppositories, Polpharma

8.26
Ibufen - the only suppositories in Poland for adults and children from 6 years of age with such a high dose of ibuprofen - 200 mg

Ibufen Baby 125 mg, 5 suppositories,Ibufen Baby 125 mg, 5 czopków,POLPHARMA

5.41
The drug has analgesic, antipyretic and anti-inflammatory effects.

Ibufen Baby 60mg 5 suppositories, Polpharma

4.99
Ibufen Baby belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs). The drug has analgesic, antipyretic and anti-inflammatory effects.

Ibum for children 60 mg, 10 suppositories,Ibum dla dzieci 60 mg, 10 czopków,HASCO-LEK

8.13
Ibum for children contains ibuprofen, a substance from the group of non-steroidal anti-inflammatory drugs (NSAIDs), which has analgesic, antipyretic and anti-inflammatory effects.

Ibum suppositories for children 125mg 10 pieces, Hasco-Lek

12.75
Anticipated fever of various origins, including flu, colds or other infectious diseases, as well as post-vaccination reaction; mild to moderate pains of various origins, such as headache, sore throat and muscle pain (for example, during viral infections), toothache, pain after dental procedures, toothache, joint and bone pain, due to the musculoskeletal system.

Milax-M laxative glycerin suppositories 10 pieces,Milax-M przeczyszczające czopki glicerynowe 10 sztuk,Miralex

4.99
Milax-M laxative glycerin suppositories are a medical device that stimulates intestinal peristalsis, facilitating defecation.

Paracetamol suppositories 250mg 10 pieces, Farmina

4.99
Symptomatic treatment of flu-like conditions and colds.

Paracetamol suppositories 50mg 10 pieces, Farmina

4.99
Symptomatic treatment of flu-like conditions and colds.

Polpharma,Ibufen Baby 125mg x 5

4.90
Ibufen Baby in the form of rectal suppositories is intended for children over 2 years of age and has analgesic, antipyretic and anti-inflammatory effects.

Polpharma,Ibufen Baby 60mg 5

4.90
Ibufen Baby suppositories are an antipyretic, anti-inflammatory and analgesic agent.

Sopharma Bisacodyl, 5 mg-Sopharma Бисакодил, 5 mg,6

4.88
Constipation-Sopharma Bisacodyl, 5 mg, Indigestion -Sopharma Bisacodyl, 5 mg, Preparation for medical procedures.-Sopharma Bisacodyl, 5 mg, Toxicosis or poisoning -Sopharma Bisacodyl, 5 mg

Viburcol compositum, suppositories, 12 pcs., Heel

14.74
Homeopathic medicinal product with therapeutic indications.